# SDR ASAA2021122737057

- Difficulty date: December 27, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 48,882 hours, 14,383 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7658
- Condition: Inoperative
- Location: Apu Compartment
- Part time: 19,317 hours, 24,644 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START AFTER LANDING. MADE 2 ATTEMPTS. GROUNDED - YES. REF T/C 78349010 FOR APU REMOVAL AND REPLACEMENT. ALL OPS AND LEAK CHECKS GOOD.
